# SDR SWIA202265085

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STANDOFF ATTACHED TO RH FLOOR SILL BETWEEN FS 574.00 Â€“ 589.00, RBL 36 Â€“ 45    (C-CHECK RO 3/14/2022)    REMOVED AND INSTALLED NEW STANDOFF AT RH FLOOR SILL BETWEEN FS574.00- 589.00 RBL45. REF. CRJ 200 SRM 51-45-00
